# SDR AALA202105049011

- Difficulty date: May 3, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N805AN
- Make and model: Boeing 787-8
- Aircraft serial: 40623
- Aircraft time: 20,913 hours, 2,634 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Inoperative
- Location: Crew Rest
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVERHEAD FLIGHT ATTENDANT REST DOOR WILL NOT OPEN WITH CODE. RE-CODE OVERHEAD FLIGHT ATTENDANT REST DOOR SECURITY CODE PER DMC-B787-A-25-50-22-01A-110A-A.
